# SDR AALA990294

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 6227478411
- Condition: Defective
- Location: E/E Compt
- Component: Collins
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 702 - DURING CLIMB-OUT AT 500 FT, STAB TRIM NR 1/2 ILLUMINATED ON MFDU AND WOULD NOT RESET.  CREW ACCOMPLISHED JAMMED PROCEDURE CHECKLIST AND RETURNED AND LANDED ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLE SHOT SYSTEM AND FOUND NO FAULTS.  A LAND 40 TEST WAS ACCOMPLISHED WITH NO FAULTS DETECTED.  UNABLE TO DUPLICATE STAB TRIM 1/2 FAULT AND AS A PRECAUTIONARY.  REPLACED FLIGHT AUGMENTATION COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
